On Jutila numbers

Ramachandra, K. ; Sukthankar(Rege), Neela S. (1975) On Jutila numbers Journal of Pure and Applied Algebra, 6 (3). pp. 219-222. ISSN 0022-4049

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0022-4049(75)90016-X


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:49200
Deposited On:19 Jul 2011 09:43
Last Modified:19 Jul 2011 09:43

Repository Staff Only: item control page